Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 1, Pages 113-121

Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets

1Department of Applied Mathematics, Amirkabir University of Technology, Tehran 15914, Iran
2Department of Mathematics and Statistics, Mississippi State University, 39762, MS, USA

Received 16 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Compactly supported linear semiorthogonal B-spline wavelets together with their dual wavelets are developed to approximate the solutions of nonlinear Fredholm-Hammerstein integral equations. Properties of these wavelets are first presented; these properties are then utilized to reduce the computation of integral equations to some algebraic equations. The method is computationally attractive, and applications are demonstrated through an illustrative example.